Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Twisted Alexander polynomials detect the unknot

Daniel S Silver and Susan G Williams

Algebraic & Geometric Topology 6 (2006) 1893–1901

arXiv: math.GT/0604084

Abstract

The group of a nontrivial knot admits a finite permutation representation such that the corresponding twisted Alexander polynomial is not a unit.

Keywords
knot, Alexander polynomial, twisted Alexander polynomial.
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 37B40
References
Forward citations
Publication
Received: 5 June 2006
Revised: 20 August 2006
Accepted: 11 September 2006
Published: 14 November 2006
Authors
Daniel S Silver
Department of Mathematics and Statistics
University of South Alabama
Mobile, AL 36688-0002
USA
Susan G Williams
Department of Mathematics and Statistics
University of South Alabama
Mobile, AL 36688-0002
USA